# SDR SWIA201642306

- Difficulty date: June 18, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 33,968 hours, 28,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, U CHANNEL, LOCATED BETWEEN FS 349.0-FS 333.0 AND STR 25R-STR 24R HAS CORROSION.  REPLACED, INSTALLED U-CHANNEL WITH NEW PART, PN: 601R43210-19 IAW SRM.
